ETHICON INC. SFXSYM PDS+ UNI VIO 12IN 2-0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1A432 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an uterine fibroids, ovarian tumor torsion surgery procedure on (b)(6) 2024 and barbed suture was used.During the procedure, doctor performed surgery on a patient with uterine fibroids or ovarian tumor torsion.After removing the fibroids and suturing the tumor cavity, the suture broke.The patient was promptly treated with a new suture.This event caused a delay in the stitching time, significantly increasing the risk.There were no adverse consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #: (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: -were there any patient consequences? -how long was the delay? -were there any unexpected outcomes or complications as a result of the prolonged surgery time? -was there any change in the patient¿s post-operative care due to the prolonged procedure? --please refer to the event description, other information requested is unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/31/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.